MathSciNet Relay Station
MathSciNet bibliographic data
MR21622 (9,89f) 42.4X
Widder, D. V. Inversion formulas for convolution transforms. Duke Math. J. 14, (1947). 217–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement